# SDR SWAA2022021615092

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATED SKIN ON THE EXTERNAL SURFACE / DELAMINATED SKIN ON EXTERNAL SURFACE OF PANEL 193AR WAS REPAIRED IAW SRM 51-70-05-2R-1 56563U 10MAY18
